Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lluis Puig
Title: On the local structure of Morita and Rickard equivalences between Brauer blocks
Additional book information: Progress in Math., vol. 178, Birkhäuser, Basel, 1999, 261 pp., ISBN 3-7643-6156-5, $98.00

References [Enhancements On Off] (What's this?)

  • [B1] M. Broué, Equivalences between block algebras: an introduction, in ``Finite dimensional algebras and related topics'', Kluwer Academic, Dordrecht, Netherlands, 1994, pp. 1-26. MR 97c:20004
  • [B2] M. Broué, Rickard equivalences and block theory, in ``Groups '93 Galway - St. Andrews'', London Math. Soc. Lecture Notes Series 211, Cambridge Univ. Press, 1995, pp. 58-79. MR 96d:20011
  • [KZ] S. König, A. Zimmermann, ``Derived equivalences for group rings'', Lecture Notes in Math. 1685, Springer Verlag, Berlin, 1998. MR 2000g:16018
  • [L1] M. Linckelmann, The isomorphism problem for cyclic blocks and their source algebras, Invent. Math. 125 (1996), 265-283. MR 97h:20010
  • [L2] M. Linckelmann, The source algebras of blocks with a Klein four defect group, J. Algebra 167 (1994), 821-854. MR 95h:20014
  • [P1] L. Puig, Pointed groups and construction of characters, Math. Z. 176 (1981), 209-216. MR 82d:20015
  • [P2] L. Puig, Nilpotent blocks and their source algebras, Invent. Math. 93 (1988), 77-116. MR 89e:20023
  • [P3] L. Puig, Algèbres de source de certains blocs des groupes de Chevalley, Astérisque 181-182 (1990), 221-236. MR 92e:20007
  • [P4] L. Puig, On Joanna Scopes' criterion of equivalence for blocks of symmetric groups, Algebra Colloq. 1 (1994), 25-55. MR 95f:20020
  • [Ri1] J. Rickard, Derived equivalences as derived functors, J. London Math. Soc. 43 (1991), 37-48. MR 92b:16043
  • [Ri2] J. Rickard, Splendid equivalences: Derived categories and permutation modules, Proc. London Math. Soc. 72 (1996), 331-358. MR 97b:20011
  • [Th] J. Thévenaz, ``$G$-algebras and modular representation theory'', Oxford Math. Monographs, Clarendon Press, Oxford, 1995. MR 96j:20017

Review Information:

Reviewer: Jacques Thévenaz
Affiliation: Université de Lausanne
Email: Jacques.Thevenaz@ima.unil.ch
Journal: Bull. Amer. Math. Soc. 38 (2001), 97-100
MSC (2000): Primary 20C20
Published electronically: October 2, 2000
Additional Notes: This review is an expanded version of a review in French which appeared in the Gazette des Mathématiciens.
Review copyright: © Copyright 2000 American Mathematical Society
American Mathematical Society